# SDR UPS05845417

- Difficulty date: September 8, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN DECK STA 1535 WEB AT CUSP AREA IS CRACKED APPROX .5 INCH.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-2-0 FIG 23 AND DWG 9753254.
